# SDR DHL9974102C

- Difficulty date: February 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Right Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, RT WING SURF PANEL OVER MLG SUPPORT MAIN BEAM WARPED AND DELAMINATED.  INSTALLED HOT BOND REPAIR PER SRM 51-20-3, 84 BY 1, N/R 2861.
